Abstract and Applied Analysis

Analytical Solutions of Fractional Differential Equations Using the Convenient Adomian Series

Xiang-Chao Shi, Lan-Lan Huang, Zhen-Guo Deng, and Dan Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Due to the memory trait of the fractional calculus, numerical or analytical solution of higher order becomes very difficult even impossible to obtain in real engineering problems. Recently, a new and convenient way was suggested to calculate the Adomian series and the higher order approximation was realized. In this paper, the Adomian decomposition method is applied to nonlinear fractional differential equation and the error analysis is given which shows the convenience.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 284967, 4 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278552

Digital Object Identifier
doi:10.1155/2014/284967

Mathematical Reviews number (MathSciNet)
MR3214416

Zentralblatt MATH identifier
07022090

Citation

Shi, Xiang-Chao; Huang, Lan-Lan; Deng, Zhen-Guo; Liu, Dan. Analytical Solutions of Fractional Differential Equations Using the Convenient Adomian Series. Abstr. Appl. Anal. 2014 (2014), Article ID 284967, 4 pages. doi:10.1155/2014/284967. https://projecteuclid.org/euclid.aaa/1412278552


Export citation

References

  • F. Mainardi, “Fractional relaxation-oscillation and fractional diffusion-wave phenomena,” Chaos, Solitons and Fractals, vol. 7, no. 9, pp. 1461–1477, 1996.
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • D. Baleanu and S. I. Muslih, “Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives,” Physica Scripta, vol. 72, no. 2-3, pp. 119–121, 2005.
  • K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, Mass, USA, 2012.
  • G.-C. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014.
  • G. C. Wu and D. Baleanu, “Chaos synchronization of the discrete fractional logistic map,” Signal Processing, vol. 102, pp. 96–99, 2014.
  • M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for fractional advection-dispersion flow equations,” Journal of Computational and Applied Mathematics, vol. 172, no. 1, pp. 65–77, 2004.
  • S. Shen and F. Liu, “Error analysis of an explicit finite difference approximation for the space fractional diffusion equation with insulated ends,” The ANZIAM Journal: The Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 46, pp. C871–C887, 2005.
  • H. Sun, W. Chen, C. Li, and Y. Chen, “Fractional differential models for anomalous diffusion,” Physica A: Statistical Mechanics and its Applications, vol. 389, no. 14, pp. 2719–2724, 2010.
  • K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002.
  • C. Yang and F. Liu, “A computationally effective predictor-corrector method for simulating fractional order dynamical control system,” The ANZIAM Journal: The Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 47, pp. C168–C184, 2006.
  • W. Deng, “Short memory principle and a predictor-corrector approach for fractional differential equations,” Journal of Computational and Applied Mathematics, vol. 206, no. 1, pp. 174–188, 2007.
  • J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998.
  • J.-H. He, “Variational iteration method–-a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999.
  • G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives–-new Lagrange multipliers,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 9, pp. 6183–6190, 2013.
  • D. Baleanu, G. C. Wu, and J. S. Duan, “Some analytical techniques in fractional calculus: realities and challenges,” in Discontinuity and Complexity in Nonlinear Physical Systems, J. A. Tenreiro Machado and A. C. J. Luo, Eds., Springer, 2014.
  • V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005.
  • S. Saha Ray and R. K. Bera, “An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 167, no. 1, pp. 561–571, 2005.
  • S. Momani and Z. Odibat, “Analytical solution of a time-fractional Navier-Stokes equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 488–494, 2006.
  • J.-S. Duan, J. An, and M. Xu, “Solution of system of fractional differential equations by Adomian decomposition method,” Applied Mathematics B, vol. 22, no. 1, pp. 7–12, 2007.
  • J.-S. Duan, “Recurrence triangle for Adomian polynomials,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1235–1241, 2010.
  • J.-S. Duan, “An efficient algorithm for the multivariable Adomian polynomials,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2456–2467, 2010.
  • J.-S. Duan, “Convenient analytic recurrence algorithms for the Adomian polynomials,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6337–6348, 2011.
  • J. S. Duan, R. Rach, D. Baleanu, and A. M. Wazwaz, “A review of the Adomian decomposition method and its applications to fractional differential equations,” Communications in Fractional Calculus, vol. 3, no. 2, pp. 73–99, 2012.
  • J.-S. Duan, T. Chaolu, and R. Rach, “Solutions of the initial value problem for nonlinear fractional ordinary differential equations by the Rach-Adomian-Meyers modified decomposition method,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8370–8392, 2012.
  • P.-Y. Tsai and C.-K. Chen, “An approximate analytic solution of the nonlinear Riccati differential equation,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 347, no. 10, pp. 1850–1862, 2010.
  • Y. Zeng, “The Laplace-Adomian-Pade technique for the ENSO model,” Mathematical Problems in Engineering, vol. 2013, Article ID 954857, 4 pages, 2013.
  • G. C. Wu, “Challenge in the variational iteration method-a new approach to identification of the Lagrange mutipliers,” Journal of King Saud University-Science, vol. 25, no. 2, pp. 175–178, 2013. \endinput